Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 159, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 3:22 PM EDT for Hamilton County, New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2007, 3:22 PM EDT (19:22 UTC)
- Expired
- Aug 25, 2007, 4:30 PM EDT
- In force
- 68 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 98 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1654 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 251921
SVRALY
NYC041-252030-
/O.NEW.KALY.SV.W.0159.070825T1922Z-070825T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN EASTERN NEW YORK...
* UNTIL 430 PM EDT
* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 33
MILES WEST OF LAKE PLEASANT...OR ABOUT NEAR HINCKLEY...AND MOVING
EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTH OF LAKE PLEASANT BY 405 PM EDT...
SACANDAGA CAMPGROUND AND WELLS BY 410 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4348 7478 4334 7488 4326 7468 4324 7415
4352 7420
$$
JPV2 follow-up statements
000
WWUS51 KALY 252003
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT SAT AUG 25 2007
NYC041-252030-
/O.CON.KALY.SV.W.0159.000000T0000Z-070825T2030Z/
HAMILTON NY-
403 PM EDT SAT AUG 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HAMILTON COUNTY...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GILMANTOWN...OR ABOUT 10 MILES SOUTH OF SPECULATOR...
MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GIRARDS SUGARBUSH BY 410 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN HERKIMER
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4353 7445 4338 7463 4325 7458 4324 7415
4359 7420
$$
JPV000
WWUS51 KALY 252028
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EDT SAT AUG 25 2007
NYC041-252038-
/O.EXP.KALY.SV.W.0159.000000T0000Z-070825T2030Z/
HAMILTON NY-
428 PM EDT SAT AUG 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
EXPIRES AT 430 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
LAT...LON 4353 7445 4338 7463 4325 7458 4324 7415
4359 7420
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 1:33 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 25, 1:33 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 133 PM EDT SAT AUG 25 2007 .SYNOPSIS... A HOT AND VERY HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT APPROACHING FROM THE WEST LATER TODAY. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING. THE COLD FRONT WILL PASS THROUGH THE AREA SUNDAY MORNING. THE AIR MASS BEHIND THE COLD FRONT WILL LESS HUMID AND NOT AS WARM...BUT TEMPERATURES ON SUNDAY INTO EARLY NEXT WEEK WILL REMAIN ABOVE AVERAGE. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SURFACE LOW PRESSURE CENTER LOCATED JUST NORTH OF THE ST LAWRENCE VALLEY THIS MORNING...WITH A TRAILING COLD FRONT LAGGING BACK THROUGH LAKE HURON AND CENTRAL MICHIGAN. THIS FRONT WILL BE THE FOCUS FOR TRIGGERING CONVECTIVE ACTIVITY LATER TODAY. HOWEVER...UNTIL THEN NOT MUCH EXPECTED TO DEVELOP WITH STRONG CAP AT 700 MB EVIDENT ON THE 12Z ALB SOUNDING. LOW LEVEL INVERSION AROUND 950 MB WILL EVEN TAKE SOME TIME TO ERODE...WITH LOW STRATUS AND HAZE PREVALENT ACROSS THE AREA. SCALED BACK POPS CONSIDERABLY FOR THE REST OF THE MORNING THROUGH LATE AFTERNOON FOR MUCH OF THE AREA. ONLY THE WESTERN ADIRONDACKS WILL EXPERIENCE INCREASING CHANCES FOR SCATTERED SHOWERS/T-STORMS LATER THIS AFTERNOON. COULD NOT RULE OUT A ROGUE STORM FROM THE CAPITAL DISTRICT SOUTH AND EAST...BUT COVERAGE WILL BE VERY LIMITED WITH CAP IN PLACE AND NO DISCERNIBLE FORCING. AS FOR THE SEVERE POTENTIAL FOR TODAY...IT IS CONDITIONAL UPON STORMS ACTUALLY DEVELOPING FROM ALBANY SOUTHWARD...SINCE THERE WILL BE PLENTY OF SBCAPE TO FUEL TALL UPDRAFTS BUT COVERAGE SHOULD BE JUST ISOLATED. SURFACE DEWPOINTS IN THE LOWER TO EVEN MID 70S THIS MORNING SHOULD DROP SLIGHTLY ONCE LOW LEVEL INVERSION ERODES AND SOME BLAYER MIXING OCCURS. SO NAM CAPE VALUES WILL PROBABLY BE A BIT OVERDONE. HOWEVER...ALREADY 2000 J/KG OF MLCAPE ALREADY SEEN IN 12Z ALB SOUNDING...WITH AROUND 2500-3500 J/KG OF SBCAPE DEVELOPING THIS AFTERNOON. SO ANY STORMS THAT ARE ABLE TO BUST THROUGH THE CAP WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. WITH ONLY MODEST 0-6 KM SHEAR AROUND 20-25 KTS...PULSE CELLS WITH WET MICROBURSTS WILL BE POSSIBLE. AREAS TO THE NORTH AND WEST OF ALBANY WILL BE CLOSER TO THE COLD FRONT SAGGING SOUTHEAST...SO CONVECTIVE INITIATION WILL NOT BE AS MUCH OF A PROBLEM THERE. ALSO...DEEP LAYER 0-6 KM BULK SHEAR VALUES WILL INCREASE TO AROUND 35-40 KTS WHICH SPELLS THE POTENTIAL FOR STORMS TO ORGANIZE INTO MULTICELL CLUSTERS OR LINES. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT...ALTHOUGH HAIL CANNOT BE RULED OUT WITH EXPECTED VIGOROUS UPDRAFTS. THE SEVERE THREAT MAY CONTINUE FROM ALBANY SOUTH AND EAST THIS EVENING...BUT THE FRONT WILL BE WEAKENING SO THERE IS UNCERTAINTY WITH THE EXTENT OF CONVECTIVE COVERAGE AND STRENGTH. IF ANY ORGANIZED LINES DEVELOP...THEY COULD POSSIBLY HOLD TOGETHER WELL INTO THE EVENING WITH UNSTABLE ENVIRONMENT PERSISTING. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM SUNDAY/... THE AFOREMENTIONED COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD PROGRESS AND BECOME SOMEWHAT DIFFUSE ON SUNDAY. SO WITH THE REMNANTS OF THE BOUNDARY LAGGING ACROSS THE SOUTHERN HALF OF THE AREA...THERE WILL STILL BE A THREAT FOR ISOLATED TO SCATTERED SHOWERS/T-STORMS. THERE WILL NOT BE AS MUCH INSTABILITY OR SHEAR THOUGH WITH WEAKENING WIND FLOW...SO ANY THUNDERSTORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE. ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND COOLER THAN THE AIRMASS ON SATURDAY...TEMPS WILL REMAIN ABOVE NORMAL IN THE NEW AIR MASS THROUGH MONDAY WITH. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR BEGIN TO RETURN ON TUESDAY AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY LATE WEDNESDAY NIGHT OR THURSDAY). HIGHS TUESDAY THROUGH WEDNESDAY WILL REMAIN WELL INTO THE 80S WITH NO PCPN FORECAST. HAVE INCLUDED CHANCE POPS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WITH CLEARING AND COOLER/LESS HUMID WEATHER FOR FRIDAY AS A LARGE CANADIAN AIRMASS MOVES IN. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... MVFR VSBY SHOULD CONTINUE THROUGH THE AFTERNOON DUE TO PERSISTENT HAZE. SOME MIXING HAS OCCURRED ACROSS PORTIONS OF CENTRAL NY...HOWEVER VERY HIGH DEWPOINTS CONTINUING ACROSS EASTERN NY. SOME IMPROVEMENT MAY OCCUR EARLY THIS EVENING...BUT WILL KEEP VSBY IN MVFR RANGE WITH THIS TAF ISSUANCE. THE OTHER ISSUE OF THE DAY WILL BE THE POTENTIAL FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING. STRONG CAP IN PLACE HAS LIMITED CONVECTIVE DEVELOPMENT THUS FAR. HOWEVER...A COLD FRONT DROPPING SOUTHEAST ACROSS SOUTHERN ONTARIO AND MICHIGAN SHOULD TRIGGER ISOLATED TO SCATTERED THUNDERSTORMS. KGFL TO KALB CORRIDOR SHOULD BE AFFECTED STARTING AROUND 21Z-22Z...WITH ACTIVITY PUSHING SOUTHWARD THIS EVENING TO NEAR KPOU AROUND 00Z-01Z. SINCE COVERAGE IS NOT EXPECTED TO BE WIDESPREAD AND STORMS HAVE YET TO DEVELOP...WILL JUST MENTION VCSH AND CB IN CLOUD GROUP FOR NOW. IFR CONDITIONS WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. LATER TONIGHT AS THE COLD FRONT GRADUALLY SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN BR/HZ. WINDS WILL TURN NORTHWEST SUNDAY MORNING...ESPECIALLY ONCE MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON. SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB. MON...VFR...NO SIG WX. TUE...VFR...NO SIG WX. WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA. && .FIRE WEATHER... HAZY...HOT...HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD FRONT TODAY INTO THIS EVENING. THIS FRONTAL SYSTEM WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME HEAVY RAINFALL POSSIBLE. THIS WILL KEEP THE RELATIVE HUMIDITIES RATHER HIGH TODAY WITH DEWPOINTS INTO THE 70S WHICH EQUATES TO GREATER THAN OR EQUAL TO 50 PERCENT. SOUTH WINDS WILL BECOME MORE SOUTHWEST AND INCREASE IN SPEED TO BETWEEN 10 AND 15 MPH WITH GUSTS TO 20 MPH (POSSIBLY HIGHER IN THE VICINITY OF THUNDERSTORMS). FRONTAL SYSTEM SLOWLY MIGRATES SOUTHEAST ACROSS THE REGION TONIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. THIS WILL RESULT IN RELATIVE HUMIDITIES GREATER THAN 90 PERCENT. WINDS WILL GRADUALLY SHIFT FROM A WESTERLY DIRECTION AT SPEEDS NEAR 10 MPH...TO WEST-NORTHWEST LATE AT NIGHT AT LESS THAN 10 MPH. && .HYDROLOGY... RIVER FLOWS CONTINUE VERY LOW WHICH IS THE NORM FOR LATE SUMMER. A VERY WARM AND HUMID AIR MASS COVERS THE REGION WITH PWAT VALUES CLOSE TO OR OVER TWO INCHES...SO THERE IS DEFINITE POTENTIAL FOR TORRENTIAL DOWNPOURS. THE GOOD NEWS IS THE MODELS INDICATE THAT THE STEERING WINDS WILL NOT ONLY BE IN THE 40 KNOT RANGE...BUT WILL ALSO BE AT A GOOD ANGLE FROM THE EXPECTED LINE ORIENTATION... WHICH SUGGESTS FIRST THAT THE CELLS WILL MOVE RIGHT ALONG AND ALSO THAT TRAINING SHOULD NOT BE A SIGNIFICANT PROBLEM EITHER. WITH THE VERY MOIST AIR MASS IN PLACE HEAVY DOWNPOURS ARE LIKELY... WHICH MAY CAUSE SOME MINOR FLOODING OF STREETS...UNDERPASSES... AND PARKING AREAS DURING AND IMMEDIATELY AFTER THE STORM. SHARP RISES OF SEVERAL FEET ARE LIKELY ON STREAMS IN THE IMMEDIATE AREA OF HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND. COOLER AND DRIER WEATHER WILL FILTER IN BEHIND THE COLD FRONT FOR SUNDAY THROUGH TUESDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...RCK/JPV LONG TERM... AVIATION...JPV FIRE WEATHER...BGM HYDROLOGY...RCK
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 1 hour 12 minutes before
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
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:04 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 56 min |
| Aug 25, 3:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 30 min |
| Aug 25, 4:18 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 57 min |
| Aug 25, 4:35 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 70 min |
| Aug 25, 6:06 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 54 min |
| Aug 25, 6:16 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 74 min |
| Aug 25, 6:51 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 54 min |
| Aug 25, 7:01 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 74 min |
| Aug 25, 7:10 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 46 min |
| Aug 25, 7:35 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 70 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.